# SDR FDEA201804221093

- Difficulty date: April 22, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 26,873 hours, 14,905 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: MBL16A1006S
- Condition: Damaged
- Location: Cargo Door Switc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FWD CARGO DOOR NOT CLOSED ECAM DURING  PREFLIGHT,   THE LOWER CARGO DOOR. WAS CLOSED AND LIGHT ECAM WENT OUT.  RECEIVED THE ECAM AND CARGO  DOOR LIGHT AGAIN DURING TAKEOFF ROLL. REJECTED THE TAKEOFF AT  70 KTS.   REMOVED AND REPLACED THE CONNECTOR PLUG ASSY OF THE FWD CARGO DOOR SWITCH 14WS IAW ESPM 20-44-10, OPS CHECKED THE DOOR WARNING INICATION IAW 52-70-00-05-02, CHECKED GOOD,
